SciELO - Scientific Electronic Library Online

 
vol.12 número9Osteomalacia asociada a tratamiento antiepiléptico: A propósito de un casoSíndrome de Ogilvie: a propósito de un caso índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Medifam

versión impresa ISSN 1131-5768

Resumen

PENARRUBIA MARIA, M. T.; MIRANDA CHUECA, I.  y  GARCIA BAYO, I.. Delirium and endocrinological pathology due to paroxetine's secondary effects, a case report. Medifam [online]. 2002, vol.12, n.9, pp.99-102. ISSN 1131-5768.

Antidepressants are one of the most used pharmacological group in Primary Health Care and most of them have a good therapeutic safety of use. Paroxetine is one of the most used antidepressants, among its secondary effects the most frequent is nausea. Over all, we should not forget other effects although they are less frequent, as for example elevation of prolactinemia or delirium. In the case we present we observed this secondary effects, which disappear when we stopped the treatment with paroxetine, so we can establish a relation cause-effect.

Palabras clave : Paroxetine; Prolactinemia; Delirium.

        · resumen en Español     · texto en Español

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons